# SDR SWIA201332544

- Difficulty date: January 10, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 41,696 hours, 58,625 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, LANDING GEAR RIGHT A INDICATION WAS RED.  B INDICATION WENT TO RED INTERMITTENTLY, TRIGGERING A LANDING GEAR WARNING.  (FLT 6325)  REPLACED RIGHT MLG "A" UP HARNESS AND "B" DOWN HARNESS.
